# SDR FXGA202105270006

- Difficulty date: May 25, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N965CE
- Make and model: Doug DC-9-83
- Aircraft serial: 53079
- Aircraft time: 56,696 hours, 30,089 cycles
- Engine: Pwa JT8D219
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 976J2526
- Part serial: S15751
- Condition: Inoperative
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H, A

## Discrepancy

LEFT GENERATOR OFF LIGHT ILLUMINATED IN FLIGHT. WHEN L GEN WAS RESET PER THE QRH THE AC CROSSTIE LOCKOUT LIGHT AND DC BUS OFF LIGHTS ALSO ILLUMINATED
